# SDR IPXA2016012598434

- Difficulty date: January 20, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,874 hours, 9,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557627000000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO CEILING PANEL NR 152QC HAS MINOR DAMAGE AT FASTENER HOLE REPAIR IAW EO A300-2550-29554-C.
